# SDR SCNA00078

- Difficulty date: July 20, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N294SC
- Make and model: Boeing 727-2M7
- Aircraft serial: 21202
- Aircraft time: 62,666 hours, 32,754 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Plug
- Condition: Leaking
- Location: Slat Actuator
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE THE FLIGHT CREW NOTICED A SLOW LOSS OF B SYSTEM FLUID, DUE TO A DECREASE IN PRESSURE.  SECURED REMAINNG B PUMP.  SYSTEM FLUID REMAINED, NO SYSTEM OVERHEAT.  HYDRAULIC PLUG AT NR 4 SLAT ACTUATOR WAS FOUND TO HAVE A BLOWN OUT SEAL.  REMOVED AND REPLACED SEAL, SYSTEM LEAK CHECKS GOOD.  NOTE HYDRAULIC SYSTEM WAS NOT DEPLETED, LOW PRESSURE OR HEAT TEMPERATURE LIGHT DID NOT ILLUMINATE.
